# SDR 99ZZZX1644

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Cnpsl AW2*
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 2202
- Condition: Cracked
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SLEEVE SHATTERED AROUND FIRST AND SECOND OUTSIDE THREADS.
